MathSciNet Relay Station
MathSciNet bibliographic data
MR921748 (88m:30076) 30D35
Gundersen, Gary G. Estimates for the logarithmic derivative of a meromorphic function, plus similar estimates. J. London Math. Soc. (2) 37 (1988), no. 1, 88–104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement